# SDR DALA2014121006515

- Difficulty date: December 8, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE EVACUATION SLIDE WAS INADEQUATELY WRAPPED.  MAINTENANCE INSTALLED A SERVICABLE TAILCONE EVACUATION SLIDE.  RII WAS SATISFACTORY.
